# SDR SWAA2024011632518

- Difficulty date: December 15, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 58,729 hours, 35,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PULLEY SUPPORT BEAM CRACKED ON L-BRACKET AT BS 697; LBL 0.5; WL 207. (MARKED)<[01] STEP 2 COMPLETE OK TO APPLY CONVERSION COAT AND PRIME;[02] STEP 3 COMPLETE;[03] REMOVED AND REPLACED L-BRACKET AT BS 697; LBL 0.5; WL 207 PER REF SRM 51-40-02 AND DWG NBR 273A9110;[04] VERIFIED CORRECTIVE ACTION 3 AND MEASUREMENT TABLE.
